# SDR IPXA10661148

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 111975
- Part serial: 3596
- Condition: Inoperative
- Location: Duct Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:E,  TOP ATB - FWD EQUIPMENT OVERHEAT ECIAS DISPLAY IN STANDBY.  IN OVERRIDE ALSO HAD FWD EQUIPMENT OVERHEAT DISPLAYED.  T/S IAW FIM 21-58-00 FIG 115, 116. R & R FWD LOW FLOW DUCT SENSOR IAW AMM 21-58-17-2. ALSO FOUND FWD SUPPLY CK VALVE AND FWD EXHAUST VLV BUTTERFLY SPRINGS INOP. R & R IAW AMM 21-58-02.  OPS/ LEAK CK GOOD.
